How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. P. Jyoti Your Own Question
Dr. P. Jyoti
Dr. P. Jyoti, Consultant MD
Category: Medical
Satisfied Customers: 15230
Experience:  17 yrs experience in treating OPD & Emergency patients.
11269312
Type Your Medical Question Here...
Dr. P. Jyoti is online now

I had two stents inserted about 25 years ago and was

This answer was rated:

I had two stents inserted about 25 years ago and was prescribed 75mg Aspirin tablets, which I have been taking until recently, without any negative reactions.
JA: When were you prescribed aspirin? How severe were any side effects?
Customer: Recently I was prescribed Clopidogrel and initially, Lansoprazole and then Pantoprazole, but both Lansoprazole and Pantoprazole appear to cause me to have repetative diarrhoea.
JA: Got it. Have you seen a doctor about the diarrhoea?
Customer: Yes I have an initially the Doctor thought I was suffering from a bout of food poisoning, but sample of my motion indicated no virus, but some inflammation of the intestines. Can I revert to the low dosage of Aspirin again?
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: Not at this time, except I am 78 years old.

Hello, my name is***** thank you for your question. I am a qualified MD with 18 years’ experience and I am happy to work with you on this.

Please hold on while I type out your answer. This can take a few minutes.

Customer: replied 10 days ago.
I was prescribed 75mg Aspirin as post medication to the insertion of stents, so about 25 years ago. There were no side effects of the Aspirin as far as I am aware.

Lansaprazole and Pantaprazole can both cause repeated diarrhea.

Since your doctor has advised you Clopidogrel, you should continue on this. It has advantages over aspirin.

But if you have acidity and heart burn, you should ask your doctor for other acid blockers like esmaprazole which do not cause such diarrhea.

Meanwhile take a lot of probiotics, this will help your bowel health.

Hope I have been able to clarify the situation for you and helped in resolving your query.
If you are happy with my service, your 5-star rating at this time is most welcome.. If you need more help, please let me know so l can continue to assist you.
Thank you and I wish you the best of health - stay safe!
Dr. P. Jyoti

Customer: replied 10 days ago.
Can I take Clopidogrel without either of the other two drugs that appear not to be tolerated by my system?

Yes you can, but it might cause some acidity, that is why it was prescribed. However you can take Clopidogrel without the acid blockers, generally acidity is not caused.

Dr. P. Jyoti and other Medical Specialists are ready to help you